# SDR QMLA2013082800001

- Difficulty date: August 28, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N238BK
- Make and model: Bolkms BK117C2
- Aircraft serial: 7238
- Aircraft time: 11,151 hours
- Engine: Lyc LTS101750B2
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Rib
- Part number: B535M2071101
- Condition: Cracked
- Location: Tail Boom
- Part time: 224 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

90 DEGREE MOUNTING AREA, NOSE RIB 1AS HAS A CRACK, A .5" CRACK ON LOWER LET PORTION OF RIB.
